# SDR AWXA200600454

- Difficulty date: February 4, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N876963
- Condition: Corroded
- Location: Bs 1667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK LEVEL 2 CORROSION FOUND AROUND NUT PLATE ON ANGLE AT BS 1667.5 AND BL 56.5L.  MAINTENANCE REPAIRED ANGLE AT STA 1667.5 TO BS 1680.5 IAW BOEING 757-200 SRM 51-70-11 FIG 1.
